Skip to main content

On certain integral inequalities for functions of many variables

Literature cited

  1. V. G. Maz'ya, Dokl. Akad. Nauk SSSR,133, No. 3, 527–530 (1960).

    Google Scholar 

  2. V. G. Maz'ya, Dokl. Akad. Nauk SSSR,140, No. 2, 299–302 (1960).

    Google Scholar 

  3. V. G. Maz'ya, Dokl. Akad. Nauk SSSR,147, No. 2, 294–296 (1962).

    Google Scholar 

  4. V. G. Maz'ya, Proc. All-Union Symposium on Imbedding Theorems [in Russian], 142:159, Moscow-Baku (1969).

  5. V. G. Maz'ya, Sibirsk. Matem. Zh.,9, No. 6, 1322–1350 (1968).

    Google Scholar 

  6. A. S. Kronrod, Usp. Mat. Nauk,5, No. 1, 24–134 (1950).

    Google Scholar 

  7. A. G. Vitushkin, On Multidimensional Variations [in Russian], Moscow (1955).

  8. H. Federer, Trans. Amer. Math. Soc.,93, 418–491 (1969).

    Google Scholar 

  9. G. H. Hardy, D. E. Littlewood, and G. Polya, Inequalities [Russian translation], Mir, Moscow (1948).

    Google Scholar 

  10. G. H. Hardy, D. E. Littlewood, and G. Polya, Messenger of Math.,58, No. 10 (1929).

  11. V. I. Levin, Dokl. Akad. Nauk SSSR,9, 635–639 (1948).

    Google Scholar 

  12. G. Choquet, Ann. de l'Inst. Fourier,5, 131–295 (1953/1954).

    Google Scholar 

  13. M. Brelot, Elements of Classical Potential Theory [Russian translation], Mir, Moscow (1964).

    Google Scholar 

  14. G. Polya and G. Szego, Isoperimetric Inequalities in Mathematical Physics [Russian translation], Mir, Moscow (1962).

    Google Scholar 

  15. V. G. Maz'ya, Izv. Akad. Nauk SSSR, Ser. Mat.,28, No. 5, 1145–1172 (1964).

    Google Scholar 

  16. I. P. Natanson, Theory of Functions of a Real Variable [in Russian], Mir, Moscow (1957).

    Google Scholar 

  17. M. A. Krasnosel'skii and Ya. B. Rutitskii, Convex Functions and Orlicz Spaces [in Russian], Fizmatgiz, Moscow (1958).

    Google Scholar 

  18. S. L. Sobolev, Mat. Sb.,4, 471–497 (1938).

    Google Scholar 

Download references

Authors

Additional information

Translated from Problemy Matematicheskogo Analiza, No. 3: Integral'nye i Differentsial'nye Operatory. Differentsial'nye Uravneniya, pp. 33–68, 1972.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Maz'ya, V.G. On certain integral inequalities for functions of many variables. J Math Sci 1, 205–234 (1973). https://doi.org/10.1007/BF01083775

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01083775

Keywords

  • Integral Inequality